# SDR UALA2012102906223

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,043 hours, 23,261 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 96
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RIGHT RADIO AUDIO CONTROL DOES NOT COMPLETELY SILENCE RADIO.  REMOVED AND REPLACED F/O AUDIO SELECT PANEL IAW AMM, OPS CHECK GOOD.
